# SDR USAA050543

- Difficulty date: April 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .125 INCH, NR 6 SLAT AFT ROW OF RIVETS AT NR 6 SLAT INBOARD AUX TRACK.  INSTALLED DOUBLER, SDA UPDATED IAW SRM 57-43-01 FIG 206.  (M)
